I am on birth control and still have 2 more

Patient : I am on birth control and still have 2 more weeks until I am on the "period pills" and I have not missed a pill this cycle I am very good about taking it on time. However, I have been having brown & red discharge for over a week and it is inferring with my everyday life and I would like to know some possible causes and what to do to make it stop! Help!
Doctor :   Hello, Thanks for trusting ATD about your healthcare. This brown discharge can be due to hormonal imbalance, infec tion, PCOS, weight changes, anxiety, stress or can be a side effect of birth control pills. It is true that brown discharge should not be there if you are regularly taking birth control pills. However, sometimes pills can take longer duration to adjust to your body and can cause this type of brown discharge. So in my opinion you should wait for some time to resolve it. If it persists, then you should consult a Gynaecologist and get yourself examined and investigation done to rule out the cause. Hope it is useful, feel free to discuss more information. Good luck. Regards

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews